Discussions that mention lyrica

Back Problems board


Hi everyone, Well the saga continues... Emily I did not have bone taken out of my hip. My back is swollen but not red. My neuro office called back this afternoon, surgical nurse asked me if I have arthritis? wouldn't they know if I did?! I am taking lyrica and asked her if my feet swelling could be from that, get this she say's Well you are to young to have a reaction like that from lyrica! I felt like screaming at her yeah I am to young to have had a 2 level fusion, but go figure. She goes on to tell me no more pain pills until I see my GP. So, I was lucky and got appt. with my GP. Went to see her, she says I have swollen muscles on the right side and into my hip and buttocks ( no duh ) she thinks in my hip I have piritirmis, bursitis and something else I can't read. She said the swollen feet is from the lyrica ( unless tests say otherwise ). She gave me a rx for lidocaine patches to put on my back and hip. Since neuro office wont give anything for pain. I just don't understand this! I have half a mind togo to the neuro's office tommorow and get answers! I wish I did not need pain relief! But unfortunatly I do. So what do I do if the pain gets worse and I don't have anything to take? What do I do then? I am just so frustrated! Thanks for letting me vent. Going togo cry now.

Rose
Hi Guys, I went to physical therapy, then over to my neurosurgen's office ( they are on the same floor ). I spoke to his nurse for about a good half hour. It turns out I am allergic to lyrcia, that is why my feet are so swollen. She said when she saw me I looked puffy. Not to mention the weight gain in the past month! So no more lyrica for me. She went on to say that they want to help me with this pain, so we are trying ultram every 4 - 6 hours over the weekend. The nurse could not talk to the doc today ( he is in surgery ) so she is going to talk to him more indepth on Monday. So I will here more news then. She wants me to rest more than I am, so again resting is good. Then we will get this hip pain to calm down and I can get back to healing! ugh! To top everything off I have been so stressed out the past few days my face has broken out! You would think I was 13 again. So imagin this everyone... my eye's are swollen from crying, my face is spotty, I am walking with a cane and a limb, and I am puffy! At least I am laughing at myself! lol! What is next???

Rose
Yea! Sounds like you're getting somewhere! I'm glad you went over and talked to the nurse and she listened to you!

Hopefully, some extra rest and the Ultram over the weekend will make a difference for you. So she said the swollen ankles were from the Lyrica? I almost wish I were on it so I could stop it! I asked my doctor today about my swollen ankles and he said he has no idea why. If it persists much longer, he'll send me to a vascular surgeon. Not looking forward to that!

I have the clearest skin I've had in years, but I still use Clearasil every morning and every night. Isn't that pitiful? Most women my age are using Oil of Olay to moisturize. I'm still trying to dry up! No spots as long as I keep up the teenager routine with the Clearasil! Just think how extra good you're going to look when this is all behind you! It's coming, maybe sooner than you think. I haven't had my cane out of the car in over a week! You're not that far behind me in all this.

Take care, and get lots of rest this weekend!

Blessings,
Emily
Rose
I am so glad that you went and talked to the nurse. I am also glad you did not get any sicker from the lyrica. I sure hope the ultram and resting helps you some and maybe the Dr and nurse will come up with a plan of action to help you.

You are in my thoughts and prayers
Sandy